Jinho Baik
Jinho Baik
Department of Mathematics, University of Michigan
Adresse e-mail validée de umich.edu
Titre
Citée par
Citée par
Année
On the distribution of the length of the longest increasing subsequence of random permutations
J Baik, P Deift, K Johansson
Journal of the American Mathematical Society 12 (4), 1119-1178, 1999
11911999
Phase transition of the largest eigenvalue for nonnull complex sample covariance matrices
J Baik, GB Arous, S Péché
Annals of Probability 33 (5), 1643-1697, 2005
8292005
Eigenvalues of large sample covariance matrices of spiked population models
J Baik, JW Silverstein
Journal of multivariate analysis 97 (6), 1382-1408, 2006
6392006
The Oxford handbook of random matrix theory
G Akemann, J Baik, P Di Francesco
Oxford University Press, 2011
4842011
Limiting distributions for a polynuclear growth model with external sources
J Baik, EM Rains
Journal of Statistical Physics 100 (3), 523-541, 2000
2822000
Algebraic aspects of increasing subsequences
J Baik, EM Rains
Duke Mathematical Journal 109 (1), 1-65, 2001
1802001
The asymptotics of monotone subsequences of involutions
J Baik, EM Rains
Duke Mathematical Journal 109 (2), 205-281, 2001
1612001
Discrete Orthogonal Polynomials.(AM-164): Asymptotics and Applications (AM-164)
J Baik, T Kriecherbauer, KDTR McLaughlin, PD Miller
Princeton University Press, 2007
1562007
Symmetrized random permutations
J Baik, EM Rains
arXiv preprint math/9910019, 1999
1541999
Asymptotics of Tracy-Widom distributions and the total integral of a Painlevé II function
J Baik, R Buckingham, J DiFranco
Communications in Mathematical Physics 280 (2), 463-497, 2008
1272008
On the distribution of the length of the second row of a Young diagram under Plancherel measure
J Baik, P Deift, K Johansson
Geometric & Functional Analysis GAFA 10 (4), 702-731, 2000
1132000
Products and ratios of characteristic polynomials of random Hermitian matrices
J Baik, P Deift, E Strahov
Journal of Mathematical Physics 44 (8), 3657-3670, 2003
962003
Limit process of stationary TASEP near the characteristic line
J Baik, PL Ferrari, S Péché
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 2010
832010
Optimal tail estimates for directed last passage site percolation with geometric random variables
J Baik, P Deift, K McLaughlin, P Miller, X Zhou
arXiv preprint math/0112162, 2001
812001
Random vicious walks and random matrices
J Baik
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 2000
812000
Uniform asymptotics for polynomials orthogonal with respect to a general class of discrete weights and universality results for associated ensembles: announcement of results
J Baik, T Kriecherbauer, KDTR McLaughlin, PD Miller
International Mathematics Research Notices 2003 (15), 821-858, 2003
712003
A model for the bus system in Cuernavaca (Mexico)
J Baik, A Borodin, P Deift, T Suidan
Journal of Physics A: Mathematical and General 39 (28), 8965, 2006
642006
Combinatorics and random matrix theory
J Baik, P Deift, T Suidan
American Mathematical Soc., 2016
612016
A GUE central limit theorem and universality of directed first andlast passage site percolation
J Baik, TM Suidan
International Mathematics Research Notices 2005 (6), 325-337, 2005
602005
Painlevé formulas of the limiting distributions for nonnull complex sample covariance matrices
J Baik
Duke Mathematical Journal 133 (2), 205-235, 2006
552006
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20